| Catalog Number |
2103-1130 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Limb Pain (4836)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint product will be returned to our company for investigation.And the production history will also be confirmed.The investigation of this event is in process now.If information is obtained, a follow-up report will be filed as appropriate.
Event or Problem Description
A complaint case regarding the femoral component was received by the france branch on 2026/04/22.A 69-year-old male patient underwent tka surgery using the u2 total knee system on (b)(6) 2023.A revision surgery was performed on (b)(6) 2026 due to pain and implant stability.